That is the latest medical term we are learning about in our household.
It is the diagnostic label for a syndrome that some people develop following Rouen Y gastric bypass surgery. The pancreas goes into overdrive, releasing way more insulin than is required, and the person suffers from dizziness, lightheadedness, disorientation, irritability, loss of consciousness, nausea, and a whole raft of other unpleasant and dangerous symptoms.
On the orders of His endocrinologist, we have purchased a supply of glucose tablets to have on hand at all times, and a glucogen injection kit in case He loses consciousness. Today, He and T are at the local Children's hospital, having an extensive battery of tests run to determine whether this is, in fact the diagnosis...
I am at school, trying to teach, trying to focus... Just one more thing I guess. Seems like too much, but then here we are, so I guess its not.